Convergence semigroup actions: generalized quotients

H. Boustique, Piotr Mikusinski, Gary Richardson


Continuous actions of a convergence semigroup are investigated in the category of convergence spaces. Invariance properties of actions as well as properties of a generalized quotient space are presented


Continuous action; Convergence space; Quotient map; Semigroup

Full Text:



J. Burzyk, C. Ferens and P. Mikusinski, On the topology of generalized quotients, Applied Gen. Top. 9 (2008), 205–212.

D. Kent, Convergence quotient maps, Fund. Math. 65 (1969), 197–205.

D. Kent and G. Richardson, Open and proper maps between convergence spaces, Czech. Math. J. 23(1973), 15–23.

D. Kent and G. Richardson, The regularity series of a convergence space, Bull. Austral. Math. Soc. 13 (1975), 21–44.

M. Khosravi, Pseudoquotients: Construction, applications, and their Fourier transform, Ph.D. dissertation, Univ. of Central Florida, Orlando, FL, 2008.

P. Mikusinski, Boehmians and generalized functions, Acta Math. Hung. 51 (1988), 271–281.

P. Mikusinski, Generalized quotients with applications in analysis, Methods and Applications of Anal. 10 (2003), 377–386.

W. Park, Convergence structures on homeomorphism groups, Math. Ann. 199 (1972), 45–54.

W. Park, A note on the homeomorphism group of the rational numbers, Proc. Amer. Math. Soc. 42 (1974), 625–626.

N. Rath, Action of convergence groups, Topology Proceedings 27 (2003), 601–612.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Convergence S-compactifications
Bernd Losert, Gary Richardson
Applied General Topology  vol: 15  issue: 2  first page: 121  year: 2014  
doi: 10.4995/agt.2014.3156

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147